Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having heavy menstrual flow due to fibroids. Prescribed birth control and tranexamic acid. Resting and taking plenty of fluids. Cause of heavy flow?

Hi, I m 19 years old, petite and I have heavy menstrual flow due to fibroids . My OBGYN doctor has prescribed me Birth Control and tranexamic acid to help with it. This is the first time this has happened since starting treatment: I had my period for 3 days, then it stopped. Two days later it started again extremely heavy with huge clots [palm sized] and I passed out because of it. I have been bleeding heavily for 9 days now and it is not showing any signs of stopping. I do not feel faint anymore and I am resting and drinking plenty of fluids, but I am curious to know what would be the cause of such a heavy flow? Again, I have not been bleeding heavily since starting the treatment until this month, please help!
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
the possible causes for your heavy bleeding are,
-hormonal imbalance
whatever may be the cause that much of heavy bleeding can affect your general health,
so you consult your doctor once and get examined to rule out the cause,
you may need high dose of hormones to control your bleeding,
after consulting your doctor she will suggest you regarding this.
take care.
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor